Could I be pregnant? I have nausea, lightheaded, little throw up. Finding it hard to stay up very tired and sleepy. Heartburn. On the Depo-Provera shot.

Unlikely. It is unlikely to become pregnant on the depotprovera shot; however, it can happen. The only way to be sure is by taking a pregnancy test.
No 100% prevention. Your question is as old as the world. Do a test now and if negative, repeat in about 3-5 days with no intercourse in between. As one professor said: "Only she knows". With all my respect I would consider everybody pregnant, until proven otherwise. There are multiple conditions that cause your symptoms and pregnancy could be one of them. you may have flu, which does not prevent pregnancy as well.

Related Questions

Quit Depo-Provera 10 mnths ago tryns concieve feel bloated fatigue lightheaded cramps wierd spotting a couple weeks ago pregnant or something else?

Pregnant? The only sure way to know is to wait til past day one of your period and then take a pregnancy test. Even then it is best to really wait possibly a few more days past your usual first day and take the test with your first morning's urine. That is usually when you may have the highest concentration of HCG (pregnancy hormone). Sometimes symptoms are not enough, you just need to test it. Read more...

I had two Depo-Provera shots and had a two month period. Missed my Depo-Provera shot on the 6th of oct. Can I be pregnant? I'm feeling nausea and sleepy

Yes, you could be. Theoretically you can get pregnancy as soon as you miss your shot. Each woman is different & how long it takes to return to fertility is highly variable. Some women get pregnant right away after missing a shot; for others it may take up to a year to conceive once they stop the depo. It is advised that you use alternate/barrier (condom) contraception if you miss a shot. Consider a home prey test. Read more...

Depo provera (medroxyprogesterone) 2 weeks ago. As of lately I've been feeling bad stomach pains and feeling weak, light headed and tired...Could this be a side effect?

Everything is. That is the problem with depo; whatever happens to you over the next three months you will blame on the meds. It could be the depo, you could be pregnant, you could have lupus or leukemia or scabies, rabies, or tetanus. Or most likely, you are just tired and weak. Read more...

Last month on Depo-Provera shot. Been having heartburn constantly & brown discharge/light spotting. Could I be pregnant? Unprotected sex.

Less likely. If you had the depo shot last month its less likely you are pregnant. Depo prevents pregnancy but you could still bleed and get a vaginal infection. Please see your doctor. Read more...

Irregular periods placed on Depo-Provera shot but missed last month shot. Headaches heartburn stomach pains and more could I be pregnant?

Get the shot. If you meant to get the shot, it is not too late. It does work for a little while longer than 12 weeks, so it would still be okay to go ahead and get the next shot. Ideally they are given every 12 weeks, so given the delay, check a pregnancy test. Read more...